# SDR QR9R2025031700006

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9701
- Aircraft time: 4,199 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 704588
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING AP TEST, YAW AND SAS BACKUP WOULD NOT EXTINGUISH. DURING TROUBLESHOOTING, FOUND A VALID SIGNAL IN ON THE YAW SEMA BUT NO VALID SIGNAL OUT. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14.
